# SDR DALA2016062805030

- Difficulty date: June 27, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N302NB
- Make and model: Airbus A319-114
- Aircraft serial: 1062
- Aircraft time: 45,015 hours, 24,120 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT UNDERFLOOR AREA, BETWEEN FRAME 54 - FRAME 55, STR 42L, CORROSION AROUND FASTENERS.  INSTALLED REPAIR ANGLE AND FILLER IAW SRM 51-42-11 AND SRM 53-00-13, FIG 202.
